Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

87 year old with stomach pain, loss of appetite, anxiety and dizziness. Any suggestions?

My 87 yr old Mother has had numerous Hyponatrium over past 5 yrs. It was thought she was not drinking enough H2O, while living in Tucson. Levels under 124. Now she is living in Syr. NY and has been in Hosp x 3 in 1 month. She has c/o stomach pains, decreased appetite , anxiety , dizziness . She is in Hosp as of today. Hx : thyroid w/ meds x 15 yrs, unilateral breast CA in 2000, but negative x 12 yrs, depression , anxiety, taking BP meds x 15 yrs, usually in 120 s/ 70-90. She has had ADD undx but obvious to family & friends.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry that your mother is having to deal with a lot of anxiety and stress causing her to have stomach pain and dizziness. I do however feel like if she is on SSRIs they can contribute to the hyponatremia. I also think that depression can be treated more effectively with the use of a combination of therapy and medication. I hope you consult a qualified psychiatrist today. Though its been a while since your mother won a battle against cancer and is on meds for hypertension and ADD I believe that she can easily beat depression and anxeity with the right help.

I hope this helps.
Take care and have a lovely day !
Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor